Access count of this item: 71

Files in This Item:
File Description SizeFormat 
0352-1.pdf693.3 kBAdobe PDFView/Open
Title: Dirichlet問題の固有値と境界変動 (幾何学と大域解析学)
Authors: 藤原, 大輔  KAKEN_name
Author's alias: FUJIWARA, DAISUKE
Issue Date: Apr-1979
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 352
Start page: 1
End page: 15
URI: http://hdl.handle.net/2433/104402
Appears in Collections:Geometry and Global Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.